When I had my bad reaction to my Imuran (which I stopped now almost 2 weeks ago) it was because I was doing severe vomiting and diahrea with blood in both. The ER told me to go to my reg doctor about
the blood, so I did. He says its due to medication. Well, I just had blood in stool again (I mean like a menstration cycle flow from my stools). Is it possible for the imuran to stay in me nearly two weeks later? I just have this weird feeling that is all, and I'm scared. Should I go back to the ER? Should I call my primary doctor again? Oncologist doctor? What should I do? Im thinking something might be really wrong. All I know is a person should not have a menstration cycle flow of blood out of their tush.
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux
Medications: Imuran, Prednisone, Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D